# SDR SIMA981691

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AE
- Make and model: Saab 340B
- Aircraft serial: 340B264
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING HMBV INSPECTION, MAINTENANCE FOUND A DENT ON RT HAND SIDE OF FUSELAGE AFT OF ICE SHIELD AT FS 340.  CUT OUT DAMAGED AREA.  PERFORMED EDDY CURRENT INSPECTION AND INSTALLED A REPAIR 12.5 INCHES BY 7.0 INCHES WIDE.  ACFT TT: 15,388.4 HRS.  ACFT TC:  14,564.  (X)
